# SDR VNAA202504140020

- Difficulty date: March 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146013
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN, FUSELAGE BETWEEN FS 1031.00-FS1051.30 & STR21R-STR26R PERFORM INSPECTION EVERY 15800 FC FROM INITIAL REPAIR PER STS EA 48-2019-090 REV A.  SKIN, FUSELAGE BETWEEN FS 1031.00-FS1051.30 & STR21R-STR26R WAS REPAIRED PER REO 690-53-61-1531 REV.--
